# SDR CALA2025050204423

- Difficulty date: April 29, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N77580
- Make and model: Boeing 737-9
- Aircraft serial: 67738
- Aircraft time: 2,911 hours, 923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT FLICKERING ROW 21 A LED LIGHT MODULE STROBING, REQUEST MEL. E12 BREAKER ON P92 PANEL PULLED AND COLLARED. REF WDM 33-21-11-1. APPROVED DDP FOLLOWED. STICKER APPLIED *DM* SEE M/L FOR AFT OVERWING LIGHT ASSY M2838. SEE AMM TASK 33-21-00-960-802 REQ EXTRA TIME FOR REMOVAL OF EMERGENCY EXIT HATCH AND SAFETY FALL ARREST. CLOSED CB AND CHECKED LIGHT FOR OPERATION. LOADED SOFTWARE PER AMM 23-42-03-470-801. ALIGHTS WERE ON FOR OVER THREE (3) HOURS WITH NO FLICKERING OR OTHER DISCREPANCIES.
